# SDR SWAA2021072000942

- Difficulty date: July 10, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD ATTACH ANGLE AT ACB BS865 LBL10 WL 167. / REMOVED AND REPLACED B/H ATTACH ANGLE STA.865 LBL10 WL167 PER SRM 51-40-02; SRM 51-40-05 AND DWG. 149A8102 9118U 7.21.20
